MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97712
Medical Device Problem Codes Intermittent Continuity (1121); Failure to Deliver Energy (1211)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator.The reason for call was patient said she needs help with stimulator.Patient said her leg keeps hurting so bad and she wakes up and the thing is off and can't seem to keep it on like it used to stay on.Patient mentioned she had the flu last week and they kept saying what is wrong with their leg and they checked the stimulator and the lightning bolt was not in the box so they went up to the thing and checked it and it was on but it wouldn't stay on.Agent walked patient through how to use the controller and patient was able to increase stimulation to a comfortable level.Pt checked and the lightning bolt was still there, agent advised what buttons to use.The troubleshooting steps that were taken on the call resolved the issue.Pt will call back if she has further questions. patient called back as the stimulation turned off again and the lightning bolt is not in the top left corner on their programmer.Patient stated their leg feels bad when the stimulation is off.Patient stated with previous agent they turned stimulation off then back on.Agent had patient re-sync programmer to implant then turn stimulation back on.Patient verified stim stayed on.Agent advised patient to just set programmer aside.Patient was re directed to healthcare provider if stimulation kept auto-turning off.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a patient.When asked what the cause was of their stimulation turning on and off on its own, they stated that they were not sure.They stated that the steps that were taken to resolve the issue was that their doctor's office resolved the problem.They stated that they just needed a refresher of use.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24443352
Report Number3004209178-2026-03264
Device Sequence Number13353149
Product Code LGW
UDI-Device Identifier00643169109506
UDI-Public(01)00643169109506(17)181014
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2018
Device Model Number97712
Device Catalogue Number97712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date05/07/2026
Date Device Manufactured11/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale